Differentiability from the representation formula and the Sobolev–Poincaré inequality

Tom 168 / 2005

Valentino Magnani Studia Mathematica 168 (2005), 251-272 MSC: Primary 26B05; Secondary 22E30. DOI: 10.4064/sm168-3-5

Streszczenie

In the geometries of stratified groups, we provide differentiability theorems for both functions of bounded variation and Sobolev functions. Proofs are based on a systematic application of the Sobolev–Poincaré inequality and the so-called representation formula.

Autorzy

  • Valentino MagnaniDipartimento di Matematica
    Universitá di Pisa
    via Buonarroti n. 2, 56127 Pisa, Italy
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek